MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Codes High impedance (1291); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Micturition Urgency (1871); Urinary Frequency / Polyuria (2275); Urinary Incontinence (4572); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an snm tined lead had symptoms previously well-controlled that gradually got worse over 2-3 weeks.On checking their remote, the patient noticed a red error light, which could not be cleared over the phone.In clinic, the clinician programmer displayed 3 electrode open impedances and programming around the errors temporarily was performed, but patient symptoms did not improve.X-rays were taken with no issues found.The patient reported having no recent falls or trauma only bumped the back of their head lightly with no suspected damage.Patient underwent a successful full revision.They reported feeling well with bowel and bladder symptoms improved and no error codes.No other patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block g4: premarket/510(k) # - additional premarket/510(k) p190006.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50130183
Report Number2124215-2026-41684
Device Sequence Number5675077
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)231023(17)261023
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1NA31633
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale